Newly diagnosed.literally "out of the blue"

New members should feel free to introduce themselves here

Newly diagnosed.literally "out of the blue"

Postby Pip » Tue Oct 04, 2011 2:56 am

Shalom to you all.
I am newly diagnosed with M.S. and there are sooooooooooo many unanswered questions that I have.
I feel that the doctors themselves don't have answers. The internet has been somewhat helpful,b ut doesn't help with the feeling of just not feeling myself most of the time.
The main problem being the extreme exhaustion after the simplest task........heat completely knocks me out ( I live in a hot country) etc. etc.
Pip
Getting to Know You...
 
Posts: 14
Joined: Tue Sep 13, 2011 9:25 am

Advertisement

Re: Newly diagnosed.literally "out of the blue"

Postby TrippleL » Wed Oct 05, 2011 7:10 pm

Shalom!

Take a deep breath! I feel the same way. My doctors were not very forth coming with information. When were you diagnosed? What type of MS were you diagnosed with? What medicine are you taking?
TrippleL
Newbie
 
Posts: 4
Joined: Wed Oct 05, 2011 6:33 pm

Re: Newly diagnosed.literally "out of the blue"

Postby Pip » Mon Oct 10, 2011 2:27 am

The really frustrating part is there is no definitive answer......... Is it or isn't it? More tests.... another M>R>I> in December.everything takes so much time.
The M.S. clinic suggested Provigil for the extreme fatigue........ which hasn't yet been approved by the health insurance clinic.
Which here is Kupat Cholim.
The main word is FRUSTRATION. The are days when I feel back to myself, then others when I am someone else.
Oddly enough I feel my main frustration is is the yes/no aspect.
I am teaching a bit too but, sometimes there is wool in my head and I just hope that no-one notices.
Does anyone have experience of this medication? Side effects?
Pip
Getting to Know You...
 
Posts: 14
Joined: Tue Sep 13, 2011 9:25 am

Re: Newly diagnosed.literally "out of the blue"

Postby DougL » Tue Oct 11, 2011 11:31 am

Pip wrote:Does anyone have experience of this medication? Side effects?


My partner takes Alertec (same as Provigil). No side affects that she notices.
User avatar
DougL
Family Elder
 
Posts: 349
Joined: Mon Jul 11, 2011 3:00 pm


Return to Introductions

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users